Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Distributive Lattices. by Raymond Balbes, Philip Dwinger
Review by: Alasdair Urquhart
The Journal of Symbolic Logic
Vol. 42, No. 4 (Dec., 1977), pp. 587-588
DOI: 10.2307/2271885
Stable URL: http://www.jstor.org/stable/2271885
Page Count: 2
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
587
    587
  • Thumbnail: Page 
588
    588